# SDR RAIA00611022

- Difficulty date: November 12, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N843HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500822
- Aircraft time: 5,833 hours, 5,518 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PRE FLT NR 7903 - IAD - EMERGENCY LIGHT AT THE CEILING OVERWING EXIT INOP.  MAINTENANCE CLEANED THE CONNECTOR TO THE LIGHT ASSEMBLY.  OPS CHECKED GOOD.
